T Nation

PCT Causing Acne

I just finished my PCT after a 12 week sus only cycle. I did not get any acne at all during the cycle but now I have acne on my shoulders and back.

My cycle was 600mg if sus per week for 12 weeks and my PCT was 40mg Nolvadex per day for 2 weeks followed by 20 mg nolvadex per day for another 2 weeks. I also used clomid 10mg per day for 4 weeks along with the nolvadex

Just wondering if these PCT drugs often cause acne or is it my bodies reaction to a sudden drop in testosterone?

Normal reaction to hormone fluctuations. Usually you get it at at least one of the phases of a cycle. Some guys are lucky and get none, some get it the whole way. Never can know ahead of time.

I use to get these, well you would classify them as blackheads but they were dingy yellowish brownish heads. I got those on a basic long estered test and whatever cycle. My first cycle I didn’t get much of anything in regards to breakouts, second either until at the end when I switched over to test prop for the last three weeks. I did this so I could roll right into PCT once the prop was done. My tren cycles I use to get these deep deep from under the skin break outs, painful as hell and they never really had a head to pop to relieve the pain. I would try then later like two painful weeks later they would pop when my shirt rubbed them the wrong way, and basically puss and blood came out. It was almost more like boils but they were breakouts akin to pimples.

Over the course of all of this I learned to take an extra large cotton swab and douse it in rubbing alcohol. I used these to wipe down sometimes three or four times a day. They would be oily yellowish and heavy from the film/oil they removed. Just part of the hormone rollercoaster as iron termed it.

I will say, as a little light at the end of the tunnel, I seem to have gotten past the crazy breakouts. Could be my body has adjusted but it also could be I have switched to Homebrew and it’s a cleaner product vs the UGLs I use to use. Just things to think about because I hope a few pipples arnt going to make you stop your quest for self improvement. They really are manageable without accutane but it might take a minute to figure out how and what works best for you. Hydrogen peroxide is also supposed to help a good deal.

Remember they will usually be worse on the up swing or the down swing of hormone levels fluctuation. Right now you are getting natural production back up so it is rising and thus the breakouts.